• Tallgrass69's Avatar

    Tallgrass69 asked a questionBreast Cancer

    LUNG HURTS

    • flamingogirl's Avatar
      flamingogirl

      I haven't had these issues, but I just want you to know I am praying for you!! Sending hugs your way!!

      about 4 years ago
    • Peroll's Avatar
      Peroll

      Tallgrass with any pain like that you need to go to the Dr. ASAP. I too had a bad weekend and took my advice this morning and am now answering you from the hospital trying to get them to figure out why I am having trouble breathing. Good Luck

      about 4 years ago
    • CAS1's Avatar
      CAS1

      Its not uncommon for the heart to hurt if you are anemic but it can be dangerous. Also some chemos can cause the a feeling of tightness in the chest. So be aware of any side effects from your chemo. Call your Dr. and tell them of these issues and ask for some pain medication but more importantly if you shoudl come in for testing.

      about 4 years ago
  • Tallgrass69's Avatar

    Tallgrass69 started following

    User: joyuss59

  • Tallgrass69's Avatar

    Tallgrass69 started following

    User: CANCER_SUCKS

  • Tallgrass69's Avatar

    Tallgrass69 started following

    User: tsgo

  • Tallgrass69's Avatar

    Tallgrass69 started following

  • Tallgrass69's Avatar

    Tallgrass69 started following